Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#257941] of David B. Dunson


Papers Published

  1. Peddada, SD; Dunson, DB; Tan, X, Estimation of order-restricted means from correlated data, Biometrika, vol. 92 no. 3 (September, 2005), pp. 703-715, Oxford University Press (OUP) [doi]
    (last updated on 2019/05/22)

    In many applications, researchers are interested in estimating the mean of a multivariate normal random vector whose components are subject to order restrictions. Various authors have demonstrated that the likelihood-based methodology may perform poorly under certain conditions for such problems. The problem is much harder when the underlying covariance matrix is nondiagonal. In this paper a simple iterative algorithm is introduced that can be used for estimating the mean of a multivariate normal population when the components are subject to any order restriction. The proposed methodology is illustrated through an application to human reproductive hormone data. © 2005 Biometrika Trust.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320